Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302431] of Paul L Bendich

Papers Published

  1. with Bendich, P; Edelsbrunner, H; Morozov, D; Patel, A, The robustness of level sets, Lecture notes in computer science, vol. 6346 LNCS no. PART 1 (2010), pp. 1-10, ISSN 0302-9743 [doi]
    (last updated on 2017/12/14)

    Abstract:
    We define the robustness of a level set homology class of a function f : double-struck X → ℝ as the magnitude of a perturbation necessary to kill the class. Casting this notion into a group theoretic framework, we compute the robustness for each class, using a connection to extended persistent homology. The special case double-struck X = ℝ 3 has ramifications in medical imaging and scientific visualization. © 2010 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320